MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 GREY TCAP

AUTOSOFT 90; INSET II 60/9 GREY TCAP
Lot Number 5191544
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that she was hospitalized due to a bent cannula issue.Highest blood glucose level reported was 770 mg/dl.In the hospital, the patient received multiple daily injections as corrective treatment, which resolved the issue.The infusion set had been in use for three days.There was no permanent damage to the patient.The patient stayed in the hospital for three days.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 GREY TCAP
MDR Report Key8543409
Report Number3003442380-2019-01157
Device Sequence Number2443208
Product Code FPA
UDI-Device Identifier05705244014367
UDI-Public05705244014367
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/01/2020
Device Lot Number5191544
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2018
Initial Report FDA Received Date04/24/2019
Patient Sequence Number1